# SDR TWRA9720

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY CEILING LIGHT INOP AT 36 ABC.  REMOVED AND REPLACED EMERGENCY LIGHT.  OPS CHECK NORMAL AS PER MM 33-51-00.  (M)
